# SDR UIEA2022101401140

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 284A3603116
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION***CORROSION FOUND ON FLOOR TO BULKHEAD SUPPORT IN FWD. CARGO BAY @STA. 400, RBL 24, WL 156( REMOVED AND REPLACED FWD CARGO FWD LOWER BULKHEAD SUPPORT @STA. 400, RBL 24, WL 156 PER DWG# 284A0603 AND SRM 51-40-02-0G-0 )
